# SDR AALA2000504

- Difficulty date: March 13, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT MIDDLE OVERWING EXIT LIGHT INOPERATIVE.  INSTALLED TWO NEW LAMPS PER MM 33-50-011-2 AND INSTALLED SERVICEABLE BATTERY PACK PER MM 33-50-022-2, OPS CHECKED OK.  (M)
